# SDR YENA2024081501119

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,695 hours, 694 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#424, LAX-JFK. 'ECAM AFTER TAKEOFF FUEL CTR R XFER FAULT; PERFORMED OPS TEST OF MAINT TRANSFER SYS AMM 28-26-00-710-001-A OPS OK COULD NOT DUPLICATE FAULT AT THIS TIME.'
